Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 148, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 5, 2025, 5:55 PM CDT for Baldwin County, Alabama; Escambia County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2025, 5:55 PM CDT (22:55 UTC)
- Expired
- Jul 5, 2025, 6:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.9 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
966
WUUS54 KMOB 052255
SVRMOB
ALC003-FLC033-052345-
/O.NEW.KMOB.SV.W.0148.250705T2255Z-250705T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
555 PM CDT Sat Jul 5 2025
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
East central Baldwin County in southwestern Alabama...
West central Escambia County in northwestern Florida...
* Until 645 PM CDT.
* At 555 PM CDT, a severe thunderstorm was located near Molino, or 7
miles northwest of Gonzalez, moving west at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gonzalez and Molino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3051 8755 3078 8759 3077 8731 3074 8731
3072 8730 3072 8728 3071 8727 3066 8727
3062 8725 3062 8726 3061 8725 3059 8725
TIME...MOT...LOC 2255Z 082DEG 7KT 3068 8735
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RD1 follow-up statement
845
WWUS54 KMOB 052320
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
620 PM CDT Sat Jul 5 2025
ALC003-FLC033-052345-
/O.CON.KMOB.SV.W.0148.000000T0000Z-250705T2345Z/
Baldwin AL-Escambia FL-
620 PM CDT Sat Jul 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EAST CENTRAL BALDWIN AND WEST CENTRAL ESCAMBIA COUNTIES...
At 619 PM CDT, a severe thunderstorm was located 10 miles west of
Molino, or 14 miles northwest of Gonzalez, moving west at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of east
central Baldwin and west central Escambia Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3077 8736 3058 8735 3059 8756 3078 8759
3077 8737
TIME...MOT...LOC 2319Z 101DEG 11KT 3070 8748
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:06 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 5, 2:06 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Mobile AL 206 PM CDT Sat Jul 5 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 158 PM CDT Sat Jul 5 2025 A cutoff upper low/trough centered over Florida will begin to slowly retrograde west today through the early next week. This will allow for a steady increase in moisture each day, especially as we get on the eastern side of the upper low and deep southwesterly flow begins to develop. Ridging will build in place of the upper low by the middle of next week with a significantly moisture airmass returning. Expect the usual airmass thunderstorms through the weekend with mostly isolated to scattered storms beginning closer to the coast and then moving inland later in the afternoon. Rain chances will gradually increase next week as moisture increases and more scattered to likely thunderstorms will be possible each afternoon. Hot temperatures can be expected each day with highs topping out in the lower to middle 90's and overnight lows in the lower to middle 70's. Heat indices will generally stay below heat advisory criteria in the 95 to 100 range through monday before sneaking to near advisory criteria by the middle of next week in the 104 to 107 range. A Low risk of rip currents remains through the weekend and early next week. BB-8 && .AVIATION... (18Z TAFS) Issued at 1237 PM CDT Sat Jul 5 2025 VFR conditions will prevail over the next 24 hours. However, we are expecting brief drops in visibility and gusty/variable winds up to 25 knots near scattered afternoon and early evening storms. Added PROB30 groups to our coastal TAFs through late afternoon before storms move inland in the evening. Light easterly winds inland (southerly close to the coast) will become light northerly tonight. /22 && .MARINE... Issued at 158 PM CDT Sat Jul 5 2025 No hazards are expected through the forecast period with light light diurnal flow this weekend becoming a light to moderate southwesterly to westerly flow. Expect increased showers and storms during next week. BB-8 && .PRELIMINARY POINT TEMPS/POPS... Mobile 72 93 73 92 73 93 74 94 / 10 30 10 50 10 50 10 60 Pensacola 75 93 76 91 77 92 77 92 / 10 30 10 50 10 40 20 60 Destin 78 93 79 92 79 92 80 92 / 20 30 20 40 10 40 20 50 Evergreen 71 96 71 96 72 95 73 94 / 10 20 10 40 10 30 10 50 Waynesboro 70 96 71 94 70 95 72 94 / 10 20 10 40 10 40 10 50 Camden 71 95 72 94 72 94 73 93 / 0 10 10 30 10 30 10 50 Crestview 72 95 72 94 72 94 73 94 / 10 30 10 60 10 50 10 70 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jul 5, 4:06 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
406 PM CDT Sat Jul 5 2025
ALZ263-265-MSZ079-052145-
Mobile Coastal AL-Mobile Central AL-George MS-
406 PM CDT Sat Jul 5 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MOBILE AND GEORGE
COUNTIES THROUGH 445 PM CDT...
At 405 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Lucedale to Grand Bay.
Movement was southwest at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Theodore, Grand Bay, Lucedale, and Tanner Williams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3035 8839 3038 8841 3039 8841 3038 8840
3074 8841 3073 8879 3090 8888 3095 8846
3090 8842 3080 8842 3080 8834 3056 8816
3033 8840
TIME...MOT...LOC 2105Z 058DEG 9KT 3083 8854 3050 8835
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JPSpecial weather statement, Jul 5, 4:43 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
443 PM CDT Sat Jul 5 2025
MSZ076-079-052230-
Greene MS-George MS-
443 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GEORGE AND SOUTHWESTERN
GREENE COUNTIES THROUGH 530 PM CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Lucedale, moving northwest at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lucedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3091 8883 3107 8884 3116 8871 3113 8855
3078 8857 3081 8881 3091 8887
TIME...MOT...LOC 2143Z 114DEG 12KT 3091 8866
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jul 5, 4:52 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
452 PM CDT Sat Jul 5 2025
ALZ261-263-052230-
Mobile Inland AL-Mobile Central AL-
452 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MOBILE COUNTY THROUGH
530 PM CDT...
At 451 PM CDT, Doppler radar was tracking a strong thunderstorm over
I65 And I165, or near Chickasaw. This storm was nearly stationary.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Prichard, Chickasaw, Semmes, I65 And I165, and I65
And AL 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3086 8816 3079 8803 3064 8810 3065 8818
3070 8825 3075 8831
TIME...MOT...LOC 2151Z 022DEG 2KT 3076 8814
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jul 5, 5:00 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Mobile AL
500 PM CDT Sat Jul 5 2025
ALZ263-265-052245-
Mobile Coastal AL-Mobile Central AL-
500 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MOBILE COUNTY
THROUGH 545 PM CDT...
At 459 PM CDT, Doppler radar was tracking a strong thunderstorm over
Grand Bay, moving south at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grand Bay, Bayou La Batre, and Coden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3033 8840 3034 8840 3035 8839 3038 8841
3039 8841 3038 8840 3052 8840 3052 8823
3023 8820 3022 8838
TIME...MOT...LOC 2159Z 356DEG 10KT 3046 8837
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
BlackSpecial weather statement, Jul 5, 5:12 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
512 PM CDT Sat Jul 5 2025
MSZ075-076-078-079-052315-
Stone MS-Perry MS-Greene MS-George MS-
512 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GEORGE...SOUTHERN
PERRY...SOUTHWESTERN GREENE AND NORTHEASTERN STONE COUNTIES THROUGH
615 PM CDT...
At 512 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of McLain, or 15 miles west of Lucedale, moving west at
15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of northwestern
George, southern Perry, southwestern Greene and northeastern Stone
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3091 8914 3100 8914 3112 8915 3113 8914
3110 8875 3086 8874 3088 8916 3091 8916
TIME...MOT...LOC 2212Z 092DEG 12KT 3095 8885
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RDSpecial weather statement, Jul 5, 5:48 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
548 PM CDT Sat Jul 5 2025
ALZ264-FLZ201-052345-
Baldwin Central AL-Escambia Inland FL-
548 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BALDWIN AND CENTRAL
ESCAMBIA COUNTIES THROUGH 645 PM CDT...
At 548 PM CDT, Doppler radar was tracking a strong thunderstorm over
Molino, or 7 miles north of Gonzalez, moving west at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Molino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3078 8748 3079 8731 3074 8731 3072 8730
3071 8727 3066 8727 3064 8726 3064 8724
3063 8726 3063 8724 3062 8726 3061 8726
3054 8744
TIME...MOT...LOC 2248Z 082DEG 7KT 3069 8733
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RDThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 4:31 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 29 min |
| Jul 5, 4:48 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jul 5, 4:52 PM CDT | Special Weather Statement | MOB | Mobile | 38 min |
| Jul 5, 6:41 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 20 min |
| Jul 5, 5:48 PM CDT | Special Weather Statement | MOB | Escambia | 57 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.